Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular periods with less bleeding, Dr suggest FSH-LH test, prescribed susten. Reasons and treatment ?

Hello sir ,Im 34 yrs old and having irregular period problem mt weight is 78 kg and im 5 foot tall, my mensutral cycle delayed 2-3 months and also I have lees bleeding than normal at period time . I do not have thyoride problem ... My doc..has written some test fsh-lh for this and given me susten200 for 3 days ...please suggest me why these problems are occuring and the proper treatment for that
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Causes of Dysfunctional uterine bleeding are PCOD, hormonal imbalance, trauma, anovulatory cycle, infection(cervicitis, endometritis, vaginitis), uterine polyp/fibroid, P.I.D., cancer (of vagina, cervix, uterus, ovaries), certain drugs and bleeding disorder etc.

Patients suffering with Poly cystic ovarian disease have multiple small cysts in their ovaries.

Ovaries become enlarged and produce excessive amount of estrogen and androgen hormones.

Absence of ovulation causes infertility.

Many patients with PCOD also have insulin resistance and have raised level of insulin.

These patients may not respond to clomiphen, thus treated with anti diabetic drugs like metformin and troglitazone.

Clomiphen is used to stimulate ovulation. Low doses of dexamethasone can be given simultaneously to suppress androgen production from adrenal gland.

Detailed history, examination and investigations are required.

Thus you should consult a Gynecologist to establish a diagnosis and treatment.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor